Alert archive / New Mexico / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 136, NWS Albuquerque, NM

August 19, 2012Curry County, Quay County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Aug 19, 2012, 6:51 PM MDT for Curry County, Quay County, New Mexico. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 19, 2012, 6:51 PM MDT (00:51 UTC)
Expired
Aug 19, 2012, 7:45 PM MDT
In force
54 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon

Counties Curry County, NM, Quay County, NM

The radar

The Cannon AFB radar (KFDX), 28 km from the middle of the area, began a volume at 00:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 0.9 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2012-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2012-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2508 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
250 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 6:45 PM MDT, 6 minutes earlier.

Area forecast discussion, Aug 19, 6:45 PM MDT, 6 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
645 PM MDT SUN AUG 19 2012

.UPDATE...
UPDATED ZFP FOR ONGOING CONVECTION FAVORING AREAS ALONG AND SOUTH
OF INTERSTATE 40 FOR TONIGHT. ALSO MADE SOME TWEAKS TO TONIGHTS
WINDS.

&&

.AVIATION...
00Z TAF CYCLE
SHRA AND TSRA WILL CONTINUE THRU THE EVENING HOURS. MAIN FOCUS
AREA WILL BE ACROSS THE EASTERN PLAINS WHERE CLUSTER OF STORMS IS
ONGOING. COLLIDING OUTFLOW BOUNDARIES SHOULD KEEP THIS ACTIVITY
GOING FOR A FEW MORE HOURS YET AS IT MIGRATES SOUTHWARD.
MVFR...AND PERHAPS LOCALLY IFR...CIGS AND VSBYS ARE POSSIBLE IN
HEAVY RAIN AND SMALL HAIL. ACROSS THE WEST...VFR CONDITIONS WILL
PREVAIL...AND REMAINDER OF THE ACTIVITY WILL BE FOCUSED ACROSS THE
SOUTHWEST MTNS. MOST STORMS SHOULD DIMINISH BY 06Z. SMALL CHANCE
OF LOW CLOUDS AGAIN TONIGHT NEAR KLVS...BUT CONFIDENCE IS NOT HIGH
ENOUGH TO PUT IN TAF ATTM. ANOTHER ROUND OF SHRA AND TSRA IS
EXPECTED MONDAY AFTERNOON...INITIALLY OVER THE HIGH TERRAIN. STORM
MOTION WILL AGAIN BE TOWARD THE SOUTH.

34

&&

.PREV DISCUSSION...308 PM MDT SUN AUG 19 2012...
VERY BUSY DAY WITH A NUMBER OF WARNINGS AND ADVISORIES ONGOING AS
OF THIS WRITING. HIGH POINTS ARE 2 DEGREE CELSIUS COLDER 500 MB
TEMPS TODAY THAN ON SAT AT ABQ...NEARLY OPPOSITE FLOW SFC VS
ALOFT...THOUGH THE S/SE TO N/NW FLOW DOWN LOW IS PRETTY WEAK. ALSO
HIGH MOISTURE CONTENT OF ATMOSPHERE ALL BUT FAR NORTHERN SECTIONS
OF NM. ALL THESE THINGS AND MORE COMING TOGETHER TO GENERATE VERY
HEALTHY T STORMS... ESPECIALLY ACROSS AND A LITTLE EAST OF CENTRAL
MT CHAIN...BUT A FEW IN THE FAR W AS WELL. MAY SEE MCS EVENTUALLY
FOR AREAS BETWEEN WESTERN PORTION OF E PLAINS AND CENTRAL MT
CHAIN...ESPECIALLY INTERSTATE 40 AREA SOUTHWARD. BUT AREA BETWEEN
NW MTS AND 4 CORNERS WILL SEE MUCH LESS ACTIVITY THAN MOST OTHER
AREAS INTO THE EVE. SOUTHERN BURN SCAR AREAS LOOKING TO BE MORE AT
RISK INTO THE EVE THAN THOSE FARTHER OUT...BUT NOT HIGH ENOUGH
RISK AS IT LOOKS NOW TO WARRANT WATCH. MAY BE A SLIGHT DROP IN AMT
OF SHOWERS AND STORMS MON OR TUE...BUT WED AND PERHAPS EVEN THU
THE UPPER HIGH MAY SHIFT JUST FAR ENOUGH S TO ALLOW A SHORT WAVE
OR TWO TO COME OVER THE TOP AND INTERACT WITH MOIST PLUME TO
PERHAPS BRING EVEN MORE SIGNIFICANT UPTICK IN SHOWERS AND STORMS
THEN.

43

&&

.FIRE WEATHER...
PLENTIFUL MOISTURE WILL PERSIST THROUGH MID-WEEK AS A RESULT GOOD
CHANCES FOR WETTING RAIN WILL ALSO PERSIST THROUGH AT LEAST MID WEEK
BEFORE TRENDING DOWN. GOOD TO EXCELLENT OVERNIGHT HUMIDITY
RECOVERIES WILL CONTINUE THROUGH THE MID WEEK AS WELL.  THE
NORTHWEST PLATEAU WILL HAVE FAIR TO GOOD OVERNIGHT RH RECOVERIES.

ROBUST THUNDERSTORMS ARE EXPECTED TODAY...FAVORING THE HIGHER
TERRAIN INITIALLY...THEN MOVING SOUTH LATER IN THE DAY AND BRINGING
WETTING RAINS TO ADJACENT VALLEYS/HIGHLANDS. THE BEST CHANCES TODAY
WILL BE OVER THE WESTERN...NORTHERN AND CENTRAL MOUNTAINS.

TOMORROW A NORTHWEST FLOW ALOFT WILL PREVAIL OVER MUCH OF THE STATE.
SATURDAY'S BACKDOOR COLD FRONT WILL HAVE DISSIPATED. A WARM UP
IS FORECAST MONDAY ACROSS THE EASTERN HALF WITH GOOD CHANCES FOR
WETTING RAINS CONTINUING...ESPECIALLY NORTHEAST LATE.

THE UPPER LEVEL HIGH IS FORECAST TO MOVE SOUTHEAST INTO NORTHERN
MEXICO AND FAR SOUTHERN NEW MEXICO BY TUESDAY NIGHT...WITH MOISTURE
COMING AROUND THE BACKSIDE OF THE HIGH BY WEDNESDAY. THERE WILL BE
GOOD CHANCES OF WETTING RAIN THROUGH MID WEEK...ESPECIALLY ACROSS
THE WESTERN HALF. FORECAST CONFIDENCE DECREASES BEYOND WEDNESDAY
WITH MEDIUM RANGE MODEL SOLUTIONS GENERATING SIGNIFICANT FORECAST
PATTERN DIFFERENCES. THE 00Z ECMWF BRINGS A SLOW-MOVING UPPER LEVEL
DISTURBANCE EAST ACROSS THE DESERT SOUTHWEST AND INTO NORTHERN NEW
MEXICO BY THURSDAY...WHILE THE 00Z GFS BUILDS AN UPPER LEVEL HIGH
OVER THE AREA. OUR FORECAST PACKAGE IS CLOSER TO THE GFS...SHOWING A
WARMING/DRYING TREND FROM MID WEEK THROUGH NEXT WEEKEND. THESE MODEL
DISCREPANCIES WILL BE MONITORED AND FORECAST ADJUSTMENTS MADE.

01

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Aug 19, 5:28 AM MDT, 13 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
528 AM MDT SUN AUG 19 2012

NMZ501>540-201200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
528 AM MDT SUN AUG 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

AN ACTIVE DAY IS IN STORE FOR NEW MEXICO TODAY AS A BACK DOOR FRONT
STALLS NEAR THE CONTINENTAL DIVIDE AND PROVIDES A FOCUS FOR SCATTERED
TO NUMEROUS SHOWERS AND THUNDERSTORMS OVER WESTERN NEW MEXICO THIS
AFTERNOON AND EVENING. ANOTHER SURFACE FRONT/BOUNDARY OVER THE NORTHEAST
PLAINS WILL ALSO BE A FOCUS FOR STORM DEVELOPMENT TODAY. SCATTERED
SHOWERS AND THUNDERSTORMS ARE EXPECTED ELSEWHERE. THE SHOWERS AND
STORMS WILL BRING THE POTENTIAL FOR HEAVY DOWNPOURS...GUSTY WINDS...SMALL
HAIL...AND THE THREAT FOR LOCALIZED FLASH FLOODING...ESPECIALLY
WITHIN AND BELOW RECENTLY BURNED FOREST AREAS THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

AS UPPER LEVEL HIGH PRESSURE WEAKENS OVER THE WESTERN UNITED
STATES...AN UPPER LEVEL DISTURBANCE WILL DROP SOUTHEASTWARD INTO
NORTHEAST NEW MEXICO ON MONDAY. THIS FEATURE IS EXPECTED TO BRING
THE POTENTIAL FOR SCATTERED STRONG THUNDERSTORMS TO THE NORTHEAST
HIGHLANDS AND PLAINS MONDAY AFTERNOON...AND TO THE NORTHEAST AND
EAST-CENTRAL PLAINS MONDAY EVENING. HAIL WILL BE THE MAIN THREAT
FROM THE STORMS. ELSEWHERE...SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS WILL BRING THE POTENTIAL FOR HEAVY DOWNPOURS...GUSTY
WINDS...SMALL HAIL...AND THE THREAT FOR LOCALIZED FLASH FLOODING...
ESPECIALLY WITHIN AND BELOW RECENTLY BURNED FOREST AREAS THROUGH
THIS EVENING.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

33

In the hours before

Special weather statement, Aug 19, 5:25 PM MDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
525 PM MDT SUN AUG 19 2012

NMZ528-530-531-200000-
FAR NORTHEAST HIGHLANDS-HARDING COUNTY-UNION COUNTY-
525 PM MDT SUN AUG 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN UNION...SOUTHEASTERN
COLFAX AND NORTHERN HARDING COUNTIES THROUGH 600 PM MDT...

AT 524 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTHWEST OF GLADSTONE...OR ABOUT 30
MILES NORTH OF MOSQUERO...MOVING EAST AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE...YATES.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3627 10381 3602 10392 3617 10416 3628 10414
TIME...MOT...LOC 2325Z 285DEG 8KT 3620 10407

44
Local storm report, Aug 19, 5:26 PM MDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
526 PM MDT SUN AUG 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 PM     HAIL             1 SE LAS VEGAS          35.59N 105.21W
08/19/2012  E1.00 INCH       SAN MIGUEL         NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1201295

43
Local storm report, Aug 19, 5:28 PM MDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
528 PM MDT SUN AUG 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 PM     HAIL             WATROUS                 35.79N 104.98W
08/19/2012  E1.00 INCH       SAN MIGUEL         NM   TRAINED SPOTTER

&&

CORRECTED LOCATION

EVENT NUMBER ABQ1201295

43
Special weather statement, Aug 19, 5:57 PM MDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
557 PM MDT SUN AUG 19 2012

NMZ533-537-200030-
DE BACA COUNTY-GUADALUPE COUNTY-
557 PM MDT SUN AUG 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GUADALUPE AND EXTREME
NORTHERN DE BACA COUNTIES THROUGH 630 PM MDT...

AT 554 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CUERVO...OR ABOUT 16 MILES EAST OF SANTA
ROSA...MOVING SOUTHWEST AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

A FLASH FLOOD WARNING REMAINS IN EFFECT FOR THIS STORM UNTIL 845 PM.

AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF EASTERN
GUADALUPE AND EXTREME NORTHERN DE BACA COUNTIES.

THIS WILL IMPACT INTERSTATE 40 BETWEEN MILE MARKERS 283 AND 298...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3476 10440 3489 10455 3500 10456 3506 10445
      3506 10429 3478 10418
TIME...MOT...LOC 2357Z 055DEG 7KT 3496 10440

44
Special weather statement, Aug 19, 5:58 PM MDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
558 PM MDT SUN AUG 19 2012

NMZ532-533-200030-
EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
558 PM MDT SUN AUG 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SAN MIGUEL AND NORTHERN
GUADALUPE COUNTIES THROUGH 630 PM MDT...

AT 554 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTH OF SANTA ROSA LAKE STATE PARK...OR
ABOUT 14 MILES NORTH OF SANTA ROSA...MOVING SOUTHWEST AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

AREAS AFFECTED BY THIS STORM INCLUDE...SANTA ROSA LAKE STATE PARK AND
COLONIAS.

THIS WILL IMPACT INTERSTATE 40 BETWEEN MILE MARKERS 261 AND 267...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3492 10487 3502 10498 3515 10498 3526 10469
      3510 10458
TIME...MOT...LOC 2358Z 059DEG 11KT 3513 10473

44
Special weather statement, Aug 19, 6:08 PM MDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
608 PM MDT SUN AUG 19 2012

NMZ530-531-200045-
HARDING COUNTY-UNION COUNTY-
608 PM MDT SUN AUG 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN UNION AND NORTHERN
HARDING COUNTIES THROUGH 645 PM MDT...

AT 606 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES SOUTHEAST OF GLADSTONE...OR ABOUT 25
MILES NORTH OF MOSQUERO...MOVING SOUTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

AREAS AFFECTED BY THIS STORM INCLUDE...BUEYEROS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3615 10354 3591 10370 3609 10401 3625 10391
TIME...MOT...LOC 0008Z 299DEG 17KT 3612 10386

44

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 6:08 PM MDTSpecial Weather StatementABQHarding37 min
Aug 19, 6:16 PM MDTSevere Thunderstorm WarningABQGuadalupe59 min
Aug 19, 7:06 PM MDTAreal Flood AdvisoryABQCatron, Socorro114 min
Aug 19, 7:10 PM MDTAreal Flood AdvisoryABQDe Baca, Guadalupe80 min
Aug 19, 7:26 PM MDTSpecial Weather StatementABQQuay34 min
Aug 19, 7:34 PM MDTAreal Flood AdvisoryABQCatron116 min
Aug 19, 7:58 PM MDTAreal Flood AdvisoryABQQuay47 min
Aug 19, 7:59 PM MDTSpecial Weather StatementABQDe Baca31 min
Aug 19, 8:12 PM MDTAreal Flood AdvisoryABQHarding, Quay, San Miguel93 min
Aug 19, 8:15 PM MDTSpecial Weather StatementABQQuay30 min
Aug 19, 8:22 PM MDTAreal Flood AdvisoryABQChaves, De Baca113 min
Aug 19, 8:45 PM MDTSpecial Weather StatementABQDe Baca30 min
Aug 20, 12:14 PM MDTSpecial Weather StatementABQLos Alamos31 min
Aug 20, 1:48 PM MDTAreal Flood AdvisoryABQLincoln87 min
Aug 20, 2:09 PM MDTAreal Flood AdvisoryABQSocorro111 min
Aug 20, 2:13 PM MDTSpecial Weather StatementABQ32 min
Aug 20, 2:45 PM MDTFlash Flood WarningABQSocorro2 hr
Aug 20, 2:52 PM MDTSpecial Weather StatementABQDe Baca23 min
Aug 20, 2:58 PM MDTAreal Flood AdvisoryABQLos Alamos, Rio Arriba, Sandoval, Santa Fe2 hr
Aug 20, 3:05 PM MDTSpecial Weather StatementABQHarding25 min
Aug 20, 3:17 PM MDTSpecial Weather StatementABQDe Baca28 min
Aug 20, 3:26 PM MDTAreal Flood AdvisoryABQValencia109 min
Aug 20, 3:39 PM MDTSpecial Weather StatementABQHarding36 min
Aug 20, 3:47 PM MDTAreal Flood AdvisoryABQSanta Fe88 min
Aug 20, 3:56 PM MDTSpecial Weather StatementABQSanta Fe34 min
Aug 20, 4:14 PM MDTAreal Flood AdvisoryABQDe Baca3 hr
Aug 20, 4:23 PM MDTSpecial Weather StatementABQCurry37 min
Aug 20, 4:41 PM MDTSpecial Weather StatementABQQuay49 min
Aug 20, 4:46 PM MDTAreal Flood AdvisoryABQCurry119 min
Aug 20, 4:48 PM MDTSevere Thunderstorm WarningABQCurry42 min
Aug 20, 5:21 PM MDTFlash Flood WarningABQChaves, De Baca114 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.